# SDR GLBA20110113F

- Difficulty date: January 13, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 31,572 hours, 40,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND THE LT WING L/E PATCH AT WS 194.85 TO WS 214.35 LEAKING FUEL AT SEVERAL RIVETS AND SEEMS (UPPER & LWR).  SUPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK.
